# SDR UALA2012072404023

- Difficulty date: July 22, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 77,883 hours, 22,487 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 371
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, EICAS AUTO PILOT MESSAGE AND LOST BOTH FLT DIRECTOR, AUTOTHROTTLE TRIPPED OFF.  RECOVERED AUTOTHROTTLE AND ABLE TO OPERATE CTR AUTOPILOT.  BOTH FLT DIRECTOR STILL INOPERATIVE.  REPLACED LEFT FCC COMPUTER.
